MAUDE Adverse Event Report: CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC PRODISC C US IMPLANT LARGE-DEEP 6MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.056S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Limb Pain (4836)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An mdr is indicated for this complaint.It was reported that a patient was implanted with two prodisc c implants on (b)(6) 2020.Patient began to complaint of arm pain and it was found that the one implant had shifted posterior.The implant was removed on (b)(6) 2025 and the surgeon implanted a fibular strut with four hole plate.A dhr review found no anomalies associated with the complaint.Complaint trending found the rate of complaints is within the level outlined in the risk documentation.A review of the risk documents found that the hazards associated with the complaint are identified and mitigated to a level where a clinical benefit outweighs the harm.Following removal of the devices, they were not returned from the hospital, therefore no device evaluation could be completed.Imaging provided confirmed the migration of the implant.There were no anomalies identified during the complaint investigation.The implant removal was completed due to implant migration which was causing arm pain.The submission is 2 of 2 devices involved in this event.
 
Event or Problem Description
A patient was implanted with two prodisc c implants on (b)(6) 2020.Patient began to complaint of arm pain and it was found that the one implant had shifted posterior.The implant was removed on (b)(6) 2025 and the surgeon implanted a fibular strut with four hole plate.

Brand Name
PRODISC C US IMPLANT LARGE-DEEP 6MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC
900 airport road
suite 3b
west chester PA 19380
Manufacturer (Section G)
SYNTHES BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
erin ward
900 airport road
suite 3b
west chester, PA 19380
4848878894
MDR Report Key21984885
Report Number3007494564-2025-00045
Device Sequence Number4488189
Product Code MJO
UDI-Device Identifier10705034763828
UDI-Public(01)10705034763828(17)220630(10)H686346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Model Number09.820.056S
Device Catalogue NumberN/A
Device Lot NumberH686346
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexMale